Im not certain what is going I recently had a pap nothing was wrong as far as lesions and no mention of cysts. I have this problem for awhile I suppose. I know it sounds silly to say suppose but I am not the most sexually active person, I was sexually active in my early twenties.. only 3 times and bleed some but figured that was typical, I am 31 now.I have been tested for stds, had a pap recently asked to be checked for everything, had a a fungal infection took meds to clear it up. I recently started masturbating no penetration... I bleed almost every time each time... Im not sure if its my period.. im very irregular.. approx a week ago I masturbated 2 nights in a row and nothing happened figured all was ok. then the third night I seemed to spot.. I spotted on and off for 3 day nothing really heavy ...stopped for 2 tried the 3rd day of no spotting i tried again and there was some blood. . I have no insurance .. cld it just be my period
Light spots of discharge after masturbation can be due to cervicitis (inflammation of cervix);vaginitis (inflammation of vagina);cervical ectropion (condition in which the cervical tissue is more susceptible to get injured by sex);cervical polyps; uterine fibroid; cancer of cervix, vagina and endometrium (less likely) ; birth control pills or hormone therapy; pelvic inflammatory disease or sexually transmitted diseases(ruled out in your case).
You need to get an ultrasound uterus and a cervical swab done to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have been attempting to find medical care that I can afford ... not really having much luck... I have spoken to my doctor to see if she can refer me anyone... Most of the spotting was dark blood ... old blood... I started my period so Im hoping that with being irregular this is all due to my cycle being out of wack ... wishful thinking but it keeps me from stressing out more then I have been ... I really hope its nothing serious due to no job and no insurance..I am very upset I though good hygiene and abstinence would keep me safe... I was sooo wrong.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.